Alert archive / Texas / Tornado Warnings in 2006

Tornado Warning 20, NWS San Angelo, TX

May 5, 2006Haskell County, Texas

NWS San Angelo, TX issued this tornado warning at May 5, 2006, 7:04 PM CDT for Haskell County, Texas. It was in force for 41 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2006, 7:04 PM CDT (00:04 UTC)
Expired
May 5, 2006, 7:45 PM CDT
In force
41 min
Issued by
NWS San Angelo, TX
Area
Counties, with a storm outline in the text

County Haskell County, TX

The radar

The Dyess AFB radar (KDYX), 86 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 7:15 PM CDTHAIL 1.75Rule, TX
May 5, 7:28 PM CDTHAIL 0.75Haskell, TX
May 5, 7:36 PM CDTHAIL 1Haskell, TX
May 5, 7:40 PM CDTHAIL 1.751 S Haskell, TX
May 5, 7:43 PM CDTHAIL 1.75Haskell, TX
May 5, 7:44 PM CDTFUNNEL CLOUD8 S Haskell, TX
May 5, 7:46 PM CDTHAIL 2Haskell, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 4:26 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.1 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2006-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2006-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
510 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 060004
TORSJT
TXC207-060045-
/O.NEW.KSJT.TO.W.0020.060506T0004Z-060506T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
704 PM CDT FRI MAY 5 2006

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  HASKELL COUNTY IN WEST CENTRAL TEXAS

* UNTIL 745 PM CDT

* AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES
  NORTHWEST OF SAGERTON...OR ABOUT 15 MILES WEST OF HASKELL...MOVING
  EAST AT 35 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  RULE BY 705 PM CDT
  HASKELL BY 720 PM CDT
  LAKE STAMFORD NEAR LAKE STAMFORD MARINA BY 735 PM CDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 
70 MPH.

LAT...LON 3333 9998 3296 9997 3296 9946 3332 9947

$$
2 follow-up statements
000 
WWUS54 KSJT 060020
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
718 PM CDT FRI MAY 5 2006

TXC059-060045-
/O.CON.KSJT.TO.W.0019.000000T0000Z-060506T0045Z/
CALLAHAN TX-
718 PM CDT FRI MAY 5 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTHERN
CALLAHAN COUNTY...

AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION...LOCATED NEAR 
THE INTERSECTION OF US-283 AND HIGHWAY 36...OR ABOUT 16 MILES SOUTH 
OF BAIRD...MOVING EAST AT 20 MPH. A TORNADO COULD DEVELOP AT ANY 
TIME RESIDENTS OF SOUTHERN CALLAHAN COUNTY NEAR HIGHWAY 36 SHOULD 
TAKE COVER NOW

THE TORNADO WILL BE NEAR...
  ADMIRAL BY 730 PM CDT
  CROSS PLAINS AND ATWELL BY 745 PM CDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 3236 9963 3209 9962 3208 9911 3237 9912

$$
000 
WWUS54 KSJT 060031
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
730 PM CDT FRI MAY 5 2006

TXC207-060045-
/O.CON.KSJT.TO.W.0020.000000T0000Z-060506T0045Z/
HASKELL TX-
730 PM CDT FRI MAY 5 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR HASKELL
COUNTY...

AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR HASKELL...MOVING
EAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  LAKE STAMFORD NEAR LAKE STAMFORD MARINA BY 745 PM CDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLFBALL TO BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS 
IN EXCESS OF 70 MPH.

LAT...LON 3333 9998 3296 9997 3296 9946 3332 9947

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 5, 6:20 PM CDT, 44 minutes earlier.

Area forecast discussion, May 5, 6:20 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
620 PM CDT FRI MAY 5 2006

.AVIATION...
SCT TSTMS DEVELOPING ACROSS THE BIG COUNTRY. TORNADO WATCH IN
EFFECT FOR WEST CENTRAL TEXAS UNTIL 06/03Z. OTHER STORMS WILL
DEVELOP FURTHER SOUTH ACROSS THE REMAINDER OF WEST CENTRAL TEXAS.
STRONG UPPER LEVEL DYNAMICS ROTATING ACROSS THE AREA ALONG WITH
SURFACE BOUNDARIES WILL RESULT IN POSSIBLE SEVERE WEATHER TONIGHT.
CURRENTLY GOING WITH VRB35G45KT 3SM TSRAGR IN THE KABI TAF UNTIL
06/02Z. AREAS OF MVFR CIGS OF BKN020-030 WILL DEVELOP AFTER 06/03Z.

&&

.PREV DISCUSSION... (ISSUED 142 PM CDT FRI MAY 5 2006)

UPDATE...
UPDATED ZONES TO ADD TORNADO WATCH HEADLINE.

PREV DISCUSSION... (ISSUED 104 PM CDT FRI MAY 5 2006)

SHORT TERM...
ANOTHER ROUND OF SEVERE WEATHER LATE THIS AFTERNOON AND
TONIGHT...AS SPC DAY 1 OUTLOOK HAS THE SOUTHERN HALF OF THE CWFA
IN A MODERATE RISK. STORMS WILL FIRE ALONG NW-SE SURFACE BOUNDARY
NEAR A KMAF-KSJT-BRADY LINE AND ALONG DRYLINE ACROSS EXTREME
SOUTHEAST NEW MEXICO AND SOUTHWEST TEXAS. SUPERCELLS ARE A GOOD
BET DUE TO SBCAPE VALUES OF 2000 TO 3000 J/KG AND 0-6KM SHEAR OF
50 TO 60 KNOTS. MAIN SEVERE THREATS WILL BE VERY LARGE HAIL AND
DAMAGING WINDS. ALSO...0-3KM HODOGRAPHS SHOW GOOD CLOCKWISE
TURNING WITH HELICITY VALUES OF 150 TO 300...SO THERE IS POTENTIAL
FOR TORNADOES. LOW LEVEL MOISTURE AXIS IS CURRENTLY LOCATED ALONG
A KCOT-KSOA-KINK-KHOB LINE. GOING WITH LKLY POPS ACROSS THE CWFA
TONIGHT AS AN MCS WILL FORM BY 06/06Z AN MOVE EAST-SOUTHEAST
TOWARD CENTRAL TEXAS. LOCALLY HEAVY RAIN WILL BE A POSSIBILITY DUE
TO HIGH PW VALUES. WILL KEEP CHC POPS GOING FOR SATURDAY AS SOME
INSTABILITY AND SHEAR STILL PRESENT ALONG WITH SURFACE BOUNDARY.

LONG TERM...
MAINLY SLGT CHC POPS FOR SATURDAY NIGHT THROUGH MONDAY
NIGHT...THEN A DRY FORECAST TUESDAY THROUGH FRIDAY AS UPPER
HEIGHTS BUILD AND MID LEVEL CAPPING INCREASES. HIGHS WILL BE IN
THE LOWER TO MID 90S ACROSS MUCH OF THE AREA MONDAY THROUGH
WEDNESDAY. COOL FRONT TO MOVE SOUTH ACROSS WEST CENTRAL TEXAS LATE
NEXT WEEK...WITH HIGHS IN THE 80S THURSDAY AND FRIDAY.

.SJT WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 10 PM FRIDAY FOR THE FOLLOWING ZONES:
BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT...FISHER...
HASKELL...IRION...JONES...KIMBLE...MASON...MCCULLOCH...MENARD...
NOLAN...RUNNELS...SAN SABA...SCHLEICHER...SHACKELFORD...
STERLING...SUTTON...TAYLOR...THROCKMORTON...AND TOM GREEN.

&&
Hazardous weather outlook, May 5, 1:32 PM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
132 PM CDT FRI MAY 5 2006

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-061930-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
132 PM CDT FRI MAY 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT FOR MUCH OF WEST CENTRAL TEXAS THROUGH
LATE EVENING...ROUGHLY ALONG AND SOUTH OF INTERSTATE 20.
INCREASING WIND SHEAR AND MODERATE TO HIGH ATMOSPHERIC INSTABILITY
WILL LEAD TO A POTENTIAL FOR RAPIDLY DEVELOPING SUPERCELL
THUNDERSTORMS AFTER 3 PM. VERY LARGE AND DESTRUCTIVE HAIL AND
ISOLATED TORNADOES WILL BE THE PRIMARY SEVERE WEATHER THREATS.
LOCALIZED FLASH FLOODING WILL BE ASSOCIATED WITH LONG LIVED
SUPERCELL THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY...MAINLY
EAST OF AN ABILENE TO JUNCTION LINE. THE PRIMARY SEVERE WEATHER
THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED FROM THIS AFTERNOON INTO THE
EARLY MORNING HOURS SATURDAY.

14

In the hours before

Local storm report, May 5, 6:52 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
652 PM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HAIL             HOBBS                   32.78N 100.59W
05/05/2006  E1.75 INCH       FISHER             TX   PUBLIC

            DAMAGED WINDSHIELDS

&&

14
Local storm report, May 5, 6:55 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
655 PM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             5 W ROBY                32.75N 100.46W
05/05/2006  E2.75 INCH       FISHER             TX   LAW ENFORCEMENT

&&

14
Special weather statement, May 5, 6:55 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
655 PM CDT FRI MAY 5 2006

TXZ065-066-072-060045-
COKE TX-RUNNELS TX-TOM GREEN TX-
655 PM CDT FRI MAY 5 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT FOR COKE...
RUNNELS AND TOM GREEN COUNTIES...

AT 654 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES SOUTHWEST OF ORIENT...OR ABOUT
12 MILES NORTH OF SAN ANGELO...MOVING NORTHEAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ORIENT BY 705 PM CDT
  US-277 NEAR THE TOM GREEN-COKE COUNTY LINE BY 715 PM CDT
  TENNYSON BY 720 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS...ESPECIALLY
IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE
SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A
WARNING BE ISSUED.
Local storm report, May 5, 6:58 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
658 PM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             HOBBS                   32.78N 100.59W
05/05/2006  U2.75 INCH       FISHER             TX   LAW ENFORCEMENT

&&

14
Local storm report, May 5, 7:01 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
701 PM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             4 E DUDLEY              32.25N 99.54W
05/05/2006  E1.75 INCH       CALLAHAN           TX   BROADCAST MEDIA

&&

PMCCULLO
Special weather statement, May 5, 7:04 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
704 PM CDT FRI MAY 5 2006

TXZ049-054-098-099-113-114-127-128-060215-
FISHER-NOLAN-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR-
CALLAHAN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...HASKELL...
THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...ALBANY...
ABILENE...CLYDE...BAIRD...CROSS PLAINS
704 PM CDT FRI MAY 5 2006

LARGE DAMAGING THUNDERSTORMS WITH BASEBALL HAIL WILL CONTINUE TO
DEVELOP AND MOVE EAST ACROSS THE BIG COUNTRY THIS EVENING.
TORNADOES ARE POSSIBLE. LOOK OUT FOR WARNINGS. A TORNADO WATCH IS
IN EFFECT UNTIL 10 PM.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:07 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels53 min
May 5, 7:12 PM CDTSevere Thunderstorm WarningSJTJones48 min
May 5, 7:28 PM CDTTornado WarningSJTJones47 min
May 5, 7:42 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan48 min
May 5, 7:43 PM CDTTornado WarningSJTCallahan32 min
May 5, 7:44 PM CDTTornado WarningSJTHaskell, Shackelford, Throckmorton46 min
May 5, 8:00 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels60 min
May 5, 8:09 PM CDTSevere Thunderstorm WarningSJTFisher66 min
May 5, 8:13 PM CDTTornado WarningSJTCrockett47 min
May 5, 8:14 PM CDTTornado WarningSJTCallahan, Jones, Shackelford, Taylor46 min
May 5, 8:22 PM CDTTornado WarningSJTColeman, Runnels38 min
May 5, 8:25 PM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton50 min
May 5, 8:28 PM CDTSevere Thunderstorm WarningSJTTaylor62 min
May 5, 8:34 PM CDTSevere Thunderstorm WarningSJTTaylor41 min
May 5, 8:51 PM CDTSevere Thunderstorm WarningSJTFisher, Jones, Nolan54 min
May 5, 8:56 PM CDTTornado WarningSJTBrown, Coleman49 min
May 5, 8:58 PM CDTTornado WarningSJTCallahan, Shackelford32 min
May 5, 9:03 PM CDTTornado WarningSJTCallahan, Taylor42 min
May 5, 9:19 PM CDTTornado WarningSJTJones, Shackelford26 min
May 5, 9:25 PM CDTSevere Thunderstorm WarningSJTNolan, Taylor35 min
May 5, 9:28 PM CDTSevere Thunderstorm WarningSJTJones, Taylor32 min
May 5, 9:38 PM CDTTornado WarningSJTCallahan, Coleman52 min
May 5, 9:38 PM CDTTornado WarningSJTBrown52 min
May 5, 9:45 PM CDTTornado WarningSJTJones, Shackelford30 min
May 5, 10:03 PM CDTSevere Thunderstorm WarningSJTCallahan, Nolan, Shackelford, Taylor27 min
May 5, 10:15 PM CDTTornado WarningSJTRunnels, Taylor30 min
May 5, 10:16 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor59 min
May 5, 10:24 PM CDTSevere Thunderstorm WarningSJTBrown51 min
May 5, 10:31 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman, Shackelford, Taylor59 min
May 5, 10:33 PM CDTFlash Flood WarningSJTBrown4 hr
May 5, 10:42 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor63 min
May 5, 11:09 PM CDTSevere Thunderstorm WarningSJTBrown51 min
May 5, 11:36 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman, Concho, McCulloch, Runnels, San Saba54 min
May 6, 12:29 AM CDTSevere Thunderstorm WarningSJTConcho, McCulloch61 min
May 6, 1:04 AM CDTSevere Thunderstorm WarningSJTSan Saba26 min
May 6, 1:10 AM CDTSevere Thunderstorm WarningSJTMcCulloch50 min
May 6, 2:04 AM CDTFlash Flood WarningSJTMcCulloch, San Saba116 min
May 6, 2:11 AM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason, Menard53 min
May 6, 5:03 AM CDTSevere Thunderstorm WarningSJTMenard42 min
May 6, 6:00 AM CDTSevere Thunderstorm WarningSJTMason, Menard30 min
May 6, 2:18 PM CDTSevere Thunderstorm WarningSJTKimble, Menard42 min
May 6, 3:13 PM CDTSevere Thunderstorm WarningSJTKimble, Mason47 min
May 6, 3:48 PM CDTSevere Thunderstorm WarningSJTKimble, Mason27 min
May 6, 4:14 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason, San Saba31 min
May 6, 4:45 PM CDTSevere Thunderstorm WarningSJTMason, San Saba30 min

Nearby

Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.